# SDR AU970680

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 1734361600F
- Condition: Faulty
- Location: Rt Engine
- Component: Fenwal, 1734361600
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FIRE WARNING SYSTEM SENSOR FAULTY
